| Model Number |
10607 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/23/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device is a combination product.Event date estimated at (b)(6) 2019 as it was reported the event occurred the wednesday or thursday of the week prior to (b)(6) 2019.
Event or Problem Description
It was reported that stent dislodgement occurred.The target lesion was located in the ostial right coronary artery.A 4.00x38mm synergy stent was used to treat the lesion.However, while advancing, the device got stuck at the tip of the guide catheter.When the guide and the device were removed, it was noticed that the stent was off the balloon and in the guide.The procedure was completed after replacing both devices.No patient complications were reported and the patient was fine.